# SDR SWAA2022030462838

- Difficulty date: March 28, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 56,087 hours, 34,534 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT AT STA 1064+21' S-25R (REF:8353403) AND STA 1064+16 S-25R (REF:8353 404) REQUIRES A PERMANENT REPAIR PER CARD# J9987755 / THE DENT DAMAGE HAS BEEN TRIMMED OUT. UPON DAMAGE REMOVAL; S-25R (P/N 148A3370-14) WAS FOUND WITH DENT DAMAGE AS WELL. AN EXTERNAL REPAIR WAS INSTALLED PER EA 1-753-34703 REV IR (ATS ER 19-02537 REV IR)
